Open Access
Translator Disclaimer
February 2007 Automorphisms of $\Sigma_{n+1}-$invariant trilinear forms
Andrzej S{\L}ADEK, Ma{\l}gorzata WO{\L}OWIEC-MUSIA{\L}
Hokkaido Math. J. 36(1): 73-77 (February 2007). DOI: 10.14492/hokmj/1285766663

Abstract

Examination of automorphism groups of forms is undertaken by many authors. Sometimes the description of such groups is a difficult task. It turns out that a representation of a form as a sum of powers of linear forms may be very helpful, especially when this representation is unique. We show this in the case of $\Sigma_{n+1}-$invariant symmetric trilinear form $\Theta_n$ considered by Egawa and Suzuki.

Citation

Download Citation

Andrzej S{\L}ADEK. Ma{\l}gorzata WO{\L}OWIEC-MUSIA{\L}. "Automorphisms of $\Sigma_{n+1}-$invariant trilinear forms." Hokkaido Math. J. 36 (1) 73 - 77, February 2007. https://doi.org/10.14492/hokmj/1285766663

Information

Published: February 2007
First available in Project Euclid: 29 September 2010

zbMATH: 1130.11018
MathSciNet: MR2309822
Digital Object Identifier: 10.14492/hokmj/1285766663

Subjects:
Primary: 11E76

Keywords: automorphism group , sum of powers of linear forms , symmetric trilinear form , unique representation

Rights: Copyright © 2007 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.36 • No. 1 • February 2007
Back to Top